Alert archive / Oregon / River Flood Warnings in 2021

River Flood Warning 32, NWS Portland, OR

November 12, 2021Tillamook County, Oregon

NWS Portland, OR issued this river flood warning at Nov 12, 2021, 6:16 AM PST for Tillamook County, Oregon. It took effect at Nov 12, 2021, 6:56 AM PST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Nov 12, 2021, 6:16 AM PST (14:16 UTC)
In effect from
Nov 12, 2021, 6:56 AM PST
Expired
Nov 12, 2021, 5:48 PM PST
In force
11 hr
Issued by
NWS Portland, OR
Area
Storm-based polygon
Flood severity
Minor

County Tillamook County, OR

The radar

The Portland,OR radar (KRTX), 71 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trask River near Tillamook (TRAO3). The gauge peaked at 16.89 ft at Nov 12, 2021, 8:00 AM PST.

actionminormoderate10152011/1211/1311/14
Action stage
15 ft
Minor stage
16.5 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14302480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

575 
WGUS46 KPQR 121416
FLWPQR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Portland OR
616 AM PST Fri Nov 12 2021

...The National Weather Service in Portland OR has issued a Flood 
Warning for the following rivers in Oregon...

  Trask River near Tillamook affecting Tillamook County.

For the Nw Oregon / Sw Washington Coast...including Willapa, 
Naselle, Rosburg, Vernonia, Foss, Tillamook, Tillamook, Beaver, 
Siletz, Tidewater, Mapleton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on observed and forecast rainfall and 
temperatures, and they include current and planned reservoir 
releases. For the latest river stages and forecasts, visit 
weather.gov/portland.


The next statement will be issued this afternoon at 300 PM PST.

&&


ORC057-122315-
/O.NEW.KPQR.FL.W.0032.211112T1456Z-211113T0704Z/
/TRAO3.1.ER.211112T1456Z.211112T1800Z.211112T2323Z.NO/
616 AM PST Fri Nov 12 2021

...FLOOD WARNING IN EFFECT FROM THIS MORNING THROUGH THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Trask River near Tillamook.

* WHEN...Until late this evening.

* IMPACTS...Above 16.5 feet, expect minor flooding along the lower 
  Trask River. Dairy farms, buildings, and a few residences adjacent 
  to the Trask in the vicinity of Hwy 101 may be threatened.

* ADDITIONAL DETAILS...
  - At 5:00 AM PST Friday the stage was 16.3 feet.
  - Forecast...The river is expected to rise to a crest of 16.8
    feet this morning. It will then fall below flood stage late
    this afternoon.
  - Flood stage is 16.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4546 12388 4547 12387 4544 12382 4545 12378
      4545 12374 4546 12369 4545 12369 4543 12372
      4543 12378 4542 12381 4543 12384


$$

26
3 follow-up statements
294 
WGUS86 KPQR 121903
FLSPQR

Flood Statement
National Weather Service Portland OR
1103 AM PST Fri Nov 12 2021

...The Flood Warning is cancelled for the following rivers in 
Oregon...

  Nehalem River near Foss affecting Tillamook and Clatsop Counties.

...The Flood Warning continues for the following rivers in 
Washington...

  Cowlitz River at Kelso affecting Cowlitz County.

  Grays River near Rosburg affecting Wahkiakum County.

  Siletz River at Siletz affecting Lincoln County.

  Trask River near Tillamook affecting Tillamook County.

  Wilson River near Tillamook affecting Tillamook County.

For the Nw Oregon / Sw Washington Coast...including Willapa, 
Naselle, Rosburg, Vernonia, Foss, Tillamook, Tillamook, Beaver, 
Siletz, Tidewater, Mapleton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by 500 PM PST.

&&


ORC007-057-122015-
/O.CAN.KPQR.FL.W.0031.211112T2143Z-211112T1903Z/
/FSSO3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING IS CANCELLED FROM THIS AFTERNOON THROUGH THIS 
MORNING...

The Flood Warning is cancelled for
  the Nehalem River near Foss.

* ADDITIONAL DETAILS...
  - At 10:15 AM PST Friday the stage was 13.0 feet.
  - Forecast...The river is expected to crest just below flood
    stage this afternoon and continue to fall through the
    weekend.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4570 12390 4572 12390 4574 12388 4574 12386
      4573 12385 4571 12385 4570 12380 4571 12377
      4571 12376 4570 12375 4569 12377 4569 12383


$$

ORC041-130115-
/O.EXT.KPQR.FL.W.0033.000000T0000Z-211113T1712Z/
/SILO3.1.ER.211112T1626Z.211113T0000Z.211113T1112Z.NO/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Siletz River at Siletz.

* WHEN...Until late tomorrow morning.

* IMPACTS...Above 18.0 feet, expect minor flooding of a small 
  housing development near mile post 8 down stream from Mack 
  Landing. Widespread lowland and pasture land flooding also occurs 
  at this level. Flooding may be exacerbated during high tide.

* ADDITIONAL DETAILS...
  - At 9:30 AM PST Friday the stage was 16.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM PST Friday was 16.7 feet.
  - Forecast...The river is expected to rise to a crest of 17.9
    feet late this afternoon. It will then fall below flood stage
    early Saturday morning.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4488 12399 4489 12398 4489 12394 4488 12391
      4485 12393 4481 12393 4480 12389 4475 12388
      4475 12379 4473 12379 4471 12388 4471 12394
      4473 12395 4479 12395 4480 12402 4486 12400


$$

ORC057-130115-
/O.EXT.KPQR.FL.W.0032.000000T0000Z-211113T0819Z/
/TRAO3.1.ER.211112T1336Z.211112T1615Z.211113T0219Z.NO/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Trask River near Tillamook.

* WHEN...Until just after midnight tonight.

* IMPACTS...Above 16.5 feet, expect minor flooding along the lower 
  Trask River. Dairy farms, buildings, and a few residences adjacent 
  to the Trask in the vicinity of Hwy 101 may be threatened.

* ADDITIONAL DETAILS...
  - At 10:00 AM PST Friday the stage was 16.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 AM PST Friday was 16.9 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling through the weekend.
  - Flood stage is 16.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4546 12388 4547 12387 4544 12382 4545 12378
      4545 12374 4546 12369 4545 12369 4543 12372
      4543 12378 4542 12381 4543 12384


$$

ORC057-130115-
/O.EXT.KPQR.FL.W.0030.000000T0000Z-211113T1229Z/
/TLMO3.1.ER.211112T0610Z.211112T1645Z.211113T0629Z.UU/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Wilson River near Tillamook.

* WHEN...Until late tonight.

* IMPACTS...Above 14.0 feet, widespread lowland and dairy land 
  flooding begins. Sloughs north of the city, mainly Dougherty, 
  begin to overflow. Minor flooding begins in the business district 
  north of Tillamook and along Hwy 101, particularly during high 
  tide.

* ADDITIONAL DETAILS...
  - At 9:30 AM PST Friday the stage was 14.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM PST Friday was 14.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling through the weekend.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4548 12387 4549 12386 4548 12384 4548 12377
      4549 12371 4547 12370 4546 12375 4546 12384


$$

WAC015-130115-
/O.EXT.KPQR.FL.W.0034.211112T1905Z-211113T1906Z/
/KELW1.1.ER.211112T1905Z.211113T0600Z.211113T1306Z.NO/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Cowlitz River at Kelso.

* WHEN...Until late tomorrow morning.

* IMPACTS...Above 21.5 feet, flooding of several low lying and 
  secondary roads begins, including the Cowlitz Gardens 
  neighborhood, along with flooding of pasture and lowland upstream 
  of Kelso.

* ADDITIONAL DETAILS...
  - At 10:27 AM PST Friday the stage was 21.3 feet.
  - Forecast...The river is expected to rise above flood stage
    before noon to a crest of 22.1 feet late this evening. It
    will then fall below flood stage early Saturday morning.
  - Flood stage is 21.5 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4621 12292 4621 12290 4620 12290 4619 12289
      4618 12289 4613 12290 4611 12288 4610 12290
      4613 12294


$$

WAC069-130115-
/O.CON.KPQR.FL.W.0029.000000T0000Z-211113T1919Z/
/GRRW1.1.ER.211112T0322Z.211112T1345Z.211113T1319Z.UU/
1103 AM PST Fri Nov 12 2021

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH 
SATURDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Grays River near Rosburg.

* WHEN...Until late tomorrow morning.

* IMPACTS...Above 14.0 feet, expect widespread lowland flooding and 
  numerous flooded roads near Rosburg and Hwy 4. This includes the 
  roadway approaches to the Altoona Bridge over the Grays River.

* ADDITIONAL DETAILS...
  - At 8:15 AM PST Friday the stage was 15.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM PST Friday was 15.3 feet.
  - Forecast...The river is expected to fall below flood stage
    early Saturday morning and continue falling through the
    weekend.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4632 12368 4633 12368 4636 12361 4636 12358
      4637 12356 4636 12355 4634 12358 4634 12361
      4631 12366


$$

Kriederman
485 
WGUS86 KPQR 130017
FLSPQR

Flood Statement
National Weather Service Portland OR
417 PM PST Fri Nov 12 2021

...The Flood Warning continues for the following rivers in 
Washington...Oregon...

  Cowlitz River at Kelso affecting Cowlitz County.

  Siletz River at Siletz affecting Lincoln County.

  Trask River near Tillamook affecting Tillamook County.

  Wilson River near Tillamook affecting Tillamook County.

  Grays River near Rosburg affecting Wahkiakum County.



For the Southwest Washington...including Kelso...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or through 
flooded areas.

River forecasts are based on observed and forecast rainfall and 
temperatures, and they include current and planned reservoir 
releases. For the latest river stages and forecasts, visit 
weather.gov/portland.

The next statement will be issued this evening by 1030 PM PST.

&&


WAC015-130645-
/O.EXT.KPQR.FL.W.0034.000000T0000Z-211113T1428Z/
/KELW1.1.ER.211112T2027Z.211113T0100Z.211113T0828Z.NO/
417 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Cowlitz River at Kelso.

* WHEN...Until tomorrow morning.

* IMPACTS...Above 21.5 feet, flooding of several low lying and 
  secondary roads begins, including the Cowlitz Gardens 
  neighborhood, along with flooding of pasture and lowland upstream 
  of Kelso.

* ADDITIONAL DETAILS...
  - At 3:42 PM PST Friday the stage was 21.6 feet.
  - Forecast...The river is expected to rise to a crest of 21.7
    feet late this evening. It will then fall below flood stage
    just after midnight tonight.
  - Flood stage is 21.5 feet.


&&

LAT...LON 4621 12292 4621 12290 4620 12290 4619 12289
      4618 12289 4613 12290 4611 12288 4610 12290
      4613 12294


$$

ORC041-130645-
/O.EXT.KPQR.FL.W.0033.000000T0000Z-211113T1503Z/
/SILO3.1.ER.211112T1626Z.211112T2245Z.211113T0903Z.NO/
417 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Siletz River at Siletz.

* WHEN...Until tomorrow morning.

* IMPACTS...Above 18.0 feet, expect minor flooding of a small 
  housing development near mile post 8 down stream from Mack 
  Landing. Widespread lowland and pasture land flooding also occurs 
  at this level. Flooding may be exacerbated during high tide.

* ADDITIONAL DETAILS...
  - At 3:30 PM PST Friday the stage was 18.1 feet.
  - Forecast...The river crested at 18.1 feet and is expected to
    fall below flood stage just after midnight tonight and
    continue falling through the weekend.
  - Flood stage is 16.0 feet.


&&

LAT...LON 4488 12399 4489 12398 4489 12394 4488 12391
      4485 12393 4481 12393 4480 12389 4475 12388
      4475 12379 4473 12379 4471 12388 4471 12394
      4473 12395 4479 12395 4480 12402 4486 12400


$$

ORC057-130515-
/O.EXT.KPQR.FL.W.0032.000000T0000Z-211113T0505Z/
/TRAO3.1.ER.211112T1336Z.211112T1945Z.211112T2305Z.NO/
417 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH THIS 
EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Trask River near Tillamook.

* WHEN...Until late this evening.

* IMPACTS...Above 16.5 feet, expect minor flooding along the lower 
  Trask River. Dairy farms, buildings, and a few residences adjacent 
  to the Trask in the vicinity of Hwy 101 may be threatened.

* ADDITIONAL DETAILS...
  - At 3:00 PM PST Friday the stage was 16.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 PM PST Friday was 16.9 feet.
  - Forecast...The river is expected to fall below flood stage
    around 5 pm and continue to drop through the weekend.
  - Flood stage is 16.5 feet.


&&

LAT...LON 4546 12388 4547 12387 4544 12382 4545 12378
      4545 12374 4546 12369 4545 12369 4543 12372
      4543 12378 4542 12381 4543 12384


$$

ORC057-130645-
/O.EXT.KPQR.FL.W.0030.000000T0000Z-211113T1410Z/
/TLMO3.1.ER.211112T0610Z.211112T1645Z.211113T0810Z.UU/
417 PM PST Fri Nov 12 2021

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Wilson River near Tillamook.

* WHEN...Until tomorrow morning.

* IMPACTS...Above 14.0 feet, widespread lowland and dairy land 
  flooding begins. Sloughs north of the city, mainly Dougherty, 
  begin to overflow. Minor flooding begins in the business district 
  north of Tillamook and along Hwy 101, particularly during high 
  tide.

* ADDITIONAL DETAILS...
  - At 3:30 PM PST Friday the stage was 14.2 feet.
  - Forecast...The river crested at 14.8 feet and is expected to
    fall below flood stage just after midnight tonight and
    continue falling through the weekend.
  - Flood stage is 12.0 feet.


&&

LAT...LON 4548 12387 4549 12386 4548 12384 4548 12377
      4549 12371 4547 12370 4546 12375 4546 12384


$$

WAC069-130645-
/O.CON.KPQR.FL.W.0029.000000T0000Z-211113T1919Z/
/GRRW1.1.ER.211112T0322Z.211112T1345Z.211113T1319Z.UU/
417 PM PST Fri Nov 12 2021

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH 
SATURDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Grays River near Rosburg.

* WHEN...Until late tomorrow morning.

* IMPACTS...Above 14.0 feet, expect widespread lowland flooding and 
  numerous flooded roads near Rosburg and Hwy 4. This includes the 
  roadway approaches to the Altoona Bridge over the Grays River.

* ADDITIONAL DETAILS...
  - At 2:15 PM PST Friday the stage was 15.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:15 PM PST Friday was 15.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling through the weekend.
  - Flood stage is 12.0 feet.


&&

LAT...LON 4632 12368 4633 12368 4636 12361 4636 12358
      4637 12356 4636 12355 4634 12358 4634 12361
      4631 12366


$$

ab
502 
WGUS86 KPQR 130148
FLSPQR

Flood Statement
National Weather Service Portland OR
548 PM PST Fri Nov 12 2021

...The Flood Warning is cancelled for the following rivers in 
Oregon...

  Trask River near Tillamook affecting Tillamook County.

ORC057-130300-
/O.CAN.KPQR.FL.W.0032.000000T0000Z-211113T0148Z/
/TRAO3.1.ER.211112T1336Z.211112T1945Z.211112T2331Z.NO/
548 PM PST Fri Nov 12 2021

...FLOOD WARNING IS CANCELLED FOR THE TRASK RIVER...

The Flood Warning is cancelled for
  the Trask River near Tillamook.

* ADDITIONAL DETAILS...
  - At 5:00 PM PST Friday the stage was 16.1 feet.
  - Forecast...The river has fallen below flood stage, and is
    expected to continue to fall overnight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4546 12388 4547 12387 4544 12382 4545 12378
      4545 12374 4546 12369 4545 12369 4543 12372
      4543 12378 4542 12381 4543 12384


$$

Weagle

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Nov 12, 2:43 AM PST, 3 hours 33 minutes earlier.

Area forecast discussion, Nov 12, 2:43 AM PST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Portland OR
243 AM PST Fri Nov 12 2021

.SYNOPSIS...An atmospheric river will result in periods of
moderate to heavy rain today, especially for locations to
the north of Salem. High pressure will bring a break from the rain
this weekend, except for southwest Washington zones which will most
likely see precipitation return by Sunday. Then, a cold front will
bring widespread precipitation to the region on Monday and set the
stage for a cool and showery weather pattern heading into Tuesday
and Wednesday.

&&

.SHORT TERM...Today through Sunday...Satellite loop shows an
atmospheric river embedded in the southwesterly flow associated with
a broad trough over the northeast Pacific,  aimed over western WA and
northwest Oregon this morning. Pcpn rates are around 0.5" to 0.8" per
3hrs over the south part of the Olympic Mountains, while the south WA
and north OR coast/coast range has pcpn rate around 0.3" to 0.6" per
3hrs, but locally near 1" per 3hrs.  Satellite also shows shortwave
approaching 130W off the Central OR coast. This is forecast to arrive
near 5 am and is expected to increase pcpn rates especially for the
north OR coast/coast range through the morning.

HREF guidance indicating 1hr pcpn rates of 0.3" to 0.5" with spots of
0.5" to 0.75" possible for the north OR coast/coast range & south WA
Cascades through 6 am. Rates then decrease to the 0.1" to 0.25"
range. As the mid and lower level flow weakens and buckles this
afternoon and tonight, rain rates further decrease and the focus of
the pcpn shifts south and east tonight.

Thunderstorm chances remain low but will continue with a slight
chance for the coast and coast range this morning. Model sounding are
marginal, but convergence at the coast may provide needed lift.  Snow
levels will be above all but the highest peaks today, then lower to
near 4000' north to around 6500' over the south part of the CWA by
Sat AM. By that time it should be dry. Some partial clearing skies
tonight will allow for the moisture rich lower boundary layer to
easily allow the formation of fog.

Upper ridging will stretch along the US west coast Saturday while a
surface high moves inland. This will promote dry weather for the
day. Lower stratus in the morning will give way to increasing high
level clouds from the next incoming atmospheric river system off the
Pacific.  The next AR system has been trending slower and
further north into Washington/southern B.C., so kept PoPs low for
Saturday  afternoon across the whole area, then slowly reintroduced
them into the northern third of our forecast area, mainly north of
Salem, Saturday night and into Sunday. This AR looks to be another
weak to moderate event, but again further north and a quicker mover.
Snow levels will once again rise to above 9000 feet. At this time, a
quarter to three-quarters of an inch of rain is forecast Saturday
night into Sunday afternoon, again, mainly north of Salem with the
highest amounts in the Willapa Hills and the southern WA Cascades.
/mh /Kriederman

&&

.LONG TERM...Sunday night through Thursday...The momentary drier
period of the weekend looks to end by Sunday night/Monday as the
upper level ridge starts to break down and an upper level trough
drops down from western Canada as the typical work week starts.
Models are showing good agreement in the overall pattern as well as
timing. There are still some subtle differences within the models
themselves, but they all show the same general solution. The system
looks to bring precipitation and cool temperatures across the CWA.
While this will bring colder temperatures and lowering snow levels,
the bulk of the moisture will likely be east of the Cascades by the
time the colder -3C to -4C 850mb temperatures arrive. As a result of
the cooler air expected, daytime highs look to be in the mid 40s to
low 50s along the coast and within the Willamette Valley, with highs
in the low 30s to low 40s in the Cascades. In addition snow levels
look to drop from 8000 ft Sunday towards 2500 to 3500 through the
middle of the week.

While we know that people are wondering when/if the valley floor
will see snow, we look for 850 mb temperatures around -7C to -8C
when under onshore flow along with precipitation. On average the
first snowfall for the valley will happen around mid December. /42

&&

.HYDROLOGY...Flood warning are out for the Grays River and Wilson
River near Tillamook where minor flooding is expected. Current
forecast has the Grays river cresting near 14.5 ft this afternoon and
the Wilson river near 14 ft later this morning or early afternoon.
The Nehalem River at Foss will probably have flooding as well, just
over flood stage.

Unless the Willapa Hills get 1.75-2.50"+ of rain in two 6 hour
periods tonight (which is not out of the question), it appears the
Naselle and Willapa should escape reaching minor flood stage.
Rainfall amounts will also be high across the south Washington
Cascades overnight so will need to monitor the Cowlitz River in case
upstream dam releases are larger than expected.

As rainfall rates diminish as the rain band shifts southeastward
across the area today and tonight, the threat of debris flow and
flash flooding appears to be diminishing across the Oregon Cascade
burn areas. Will keep the flood watch in effect for now to make sure
everything continues to evolve as expected.

&&

.AVIATION...Moist southwest flow aloft will continue to maintain
a band of moderate to heavy rainfall across much of the region.
Expect periods of reduced cigs and visibilities through this
morning. At 10Z widespread MVFR to IFR conditions were observed
along the coast, while a mix of MVFR to lower VFR conditions were
noted through the interior. Model guidance suggests conditions
will deteriorate after 12Z Friday with more widespread MVFR
cigs expected across the interior and persisting through at least
00Z Saturday. A rather stationary frontal boundary is forecast
to slowly sag southeast later this morning through this evening.
Northern terminals may improve slightly after 06Z Saturday, but
most model guidance suggests MVFR conditions will still persist
into Friday night.

For detailed  regional Pac NW aviation weather information, go
online to: https://weather.gov/zse

KPDX AND APPROACHES...Mix of MVFR and VFR at the terminal and
vicinity as of 10Z. Anticipate more widespread MVFR through at
least 06Z Saturday. IFR conditions will be possible later this
morning through the afternoon. Will likely see some pooling of
water on runways and decreased visibility due to increased rain
rates at times. /DDH

&&

.MARINE...A surface front will slowly slide southeast across the
coastal waters today. South-southwest winds will gradually
diminish through the day from north to south. Winds will shift to
more westerly later this afternoon across the northern zones and
then across the central coastal waters by this evening. Will
continue the Small Craft Advisory for all waters through this
morning as winds of 15 to 20 kt with gusts to 25 kt are expected
to persist, especially across the central waters. Seas will
remain around 7 to 9 feet at around 9 seconds as well through
this morning. A westerly swell around 9 ft at 12 seconds then
moves through this afternoon and into early Saturday morning.

High pressure will briefly build in behind the front and move
across the waters through Saturday morning. Winds will ease to 10
kt or less for nearly a 24 hour period shifting northerly tonight
and more offshore Sat morning. Seas will generally remain around
7 to 9 feet through Sat evening. The next frontal system will
approach the waters Sat night with southerly winds again
increasing to around 20 to 25 kt with gusts up to 30 kt by Sunday
through at least Sunday night. The cold front will likely move
across the waters on Monday. Seas are expected to build to around
10 to 12 feet on Sunday. /DDH

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Flood Watch through late tonight for Central Coast Range of
     Western Oregon-Central Columbia River Gorge-Central Oregon
     Coast-Central Willamette Valley-Coast Range of Northwest
     Oregon-Greater Portland Metro Area-Lower Columbia-North
     Oregon Coast-Northern Oregon Cascade Foothills-Northern
     Oregon Cascades-Upper Hood River Valley-Western Columbia
     River Gorge.

WA...Flood Watch through late tonight for Central Columbia River
     Gorge-Greater Vancouver Area-I-5 Corridor in Cowlitz
     County-South Washington Cascade Foothills-South Washington
     Cascades-South Washington Coast-Western Columbia River
     Gorge-Willapa Hills.

PZ...Small Craft Advisory until 10 AM PST this morning for coastal
     waters from Cape Shoalwater WA to Cascade Head OR out 60
     nm.

     Small Craft Advisory until 4 PM PST this afternoon for coastal
     waters from Cascade Head OR to Florence OR out 60 nm.

     Small Craft Advisory from 8 AM this morning to 2 PM PST this
     afternoon for Columbia River Bar.

&&

www.weather.gov/portland

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 7:42 PM PSTAreal Flood AdvisoryPQRClackamas, Columbia, Multnomah, Washington, Yamhill3 hr
Nov 11, 8:35 PM PSTAreal Flood AdvisoryPQRPolk, Tillamook, Yamhill115 min
Nov 11, 9:17 PM PSTRiver Flood WarningPQRTillamook29 hr
Nov 12, 4:32 AM PSTRiver Flood WarningPQRClatsop, Tillamook22 hr
Nov 12, 8:02 AM PSTFlash Flood WatchPQR2 hr
Nov 12, 8:17 AM PSTAreal Flood WarningPQRLincoln, Tillamook12 hr
Nov 12, 8:21 AM PSTRiver Flood WarningPQRLincoln16 hr
Nov 12, 8:58 AM PSTAreal Flood AdvisoryPQRClackamas, Clatsop, Columbia, Hood River, Lincoln, Marion and 5 more7 hr
Nov 12, 1:48 PM PSTSmall Craft AdvisoryPQR12 hr

Nearby

River Flood Warnings in Oregon, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.